| Model Number |
ZXT225 |
| Medical Device Problem Codes |
Break (1069); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
03/07/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown.Sex/gender: unknown.If implanted; give date: n/a (not applicable).The intraocular lens was not implanted.If explanted; give date: n/a (not applicable).The intraocular lens was not implanted.Therefore, lens was not explanted.The intraocular lens (iol) is not returning for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the haptic of the zxt225 multifocal iol (intraocular lens) was observed cracked during implantation into the patient's operative eye.It was noted that a non-johnson and johnson cartridge was used to implant the lens.Reportedly, the incision was enlarged but no vitrectomy was performed and no sutures were used.A back-up lens was implanted as a replacement.The patient was reportedly doing fine post-op.The account commented that the lens is not available for evaluation.No additional information provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.